# SDR AALA201711279060

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 49,753 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620090
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WHILE PERFORMING INSPECTION PER TASK CARD 26T22053004, DETECTED CRACK ON INTERCOSTAL FITTING ATTACHED TO FORWARD SIDE OF R1 DOOR STOP FITTING NR 1 AT FR 16, LOWER INBOARD HOLE, 1/4 INCH TRAVEL DISTANCE INSIDE HOLE. REPAIRED PER EA 275345.
